| Model Number |
5.5MM BC CORKSCREW FT W/ SUTURETAPE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the device broke during screwing in.Per complaint reporter there was no harm for patient, operator or third party.No further information received.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1927bct batch number 15437621 was received for evaluation.Visual inspection revealed that the implant/anchor was broken; the implant is missing half of its body.It was noted that the threads were deformed.No damage was observed on the returned inserter.A functional test was not performed because the device is damaged.The most likely cause of the reported failure is user error of the device, including improper bone preparation and excessive force, which can lead to damage.